# SDR CA090812004

- Difficulty date: July 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 5,264 hours
- Engine: Rotax ROTAX912F3
- Propeller: Hofman HOV352F
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

A STUDENT PILOT PERFORMED AN OVERSHOOT OF THE RUNWAY AS REQUESTED BY TOWER AND EXPERIENCED ROUGH RUNNING ENG WHICH GOT PROGRESSIVELY WORSE UNTIL THE ENG QUIT, STUDENT WAS ABLE TO LAND ON THE RUNWAY.  PRELIMINARY CAUSE OF ENG FAILURE WAS DUE TO LACK OF OIL.  ENG RAN ROUGH UNTIL IT SEIZED.  UNDETERMINED YET IS THE CAUSE OF THE LOSS OF OIL.
